It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


To laur
Jun 11, 2003
Hi L.,
well,
last night was horrible and today is too. I got in a horrific fight with my parents about me being so upset. I just don't know what else to do because my face is not clearing on the tazorac and it has been 8 weeks and nothing has surfaced as far as all those deep whiteheads and blackheads go. And I am breaking out in pimples and more clogged pores all over and i am also taking dynacin 2 times a day and the spiro obviously is not kicking in. My face is really oily still with the top layers being flaky and I can't get rid of them no matter what i try. I go to the derm today again. I know i am anal and i just saw him last week but It is like i have taken a complete nose dive since i saw him and i just cry my eyes out all the time now. I switched back to neutrogena fresh foaming cleanser as i think the cetaphil could have been irritating my skin (but i really don't know). I don't understand why it has been 8 weeks and nothing is disappearing and my purple marks and scars are not lightening up no matter how much my face peels (they are so deep it hurts sometimes to touch some of them). And I am just a pitted, keloided mess. I don't think there is an end in sight for me. No matter how i try to stay positive i just get let down. My parents got so mad at me last night it just made everything worse, and now i think i have rosacea because my cheeks are still getting hot all the time even with this estrogen in me (but maybe it's not enough)and they stay red for a long time. I have never flushed like I do now. And i don't know if i am breaking out now because i stopped the ortho tri cyclen lo when i got the estrogen shot. But the doctor told me to stop the pill when i started the shot and the spiro. I don't know what is going on anymore. Nothing is going my way or going away. :(
hope your day is better. It is good that you think that the azelex is starting to work. I hope it is and I am praying for you. I think your time has come to really start to be happy and you deserve it. I just wish mine would come. THey just don't know what to do with me anymore and my derm/ is sick of me and is probably going to tell me today that he can't help me and doesn't want to see my anymore. Then i don't know what i am going to do. I will let you know how the appointment goes, but i don't promise any good news.
-M





All times are GMT -7. The time now is 07:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!